RUS  ENG
Full version
JOURNALS // Diskretnyi Analiz i Issledovanie Operatsii // Archive

Diskretn. Anal. Issled. Oper., 2012 Volume 19, Issue 3, Pages 3–12 (Mi da686)

This article is cited in 4 papers

The computation complexity in the class of formulas

S. V. Avgustinovichab, Yu. L. Vasil'eva, K. L. Rychkova

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The exact value 18 of the computation complexity in the class of generalized $P$-schemes of ternary counter of multiplicity 3 dependent on 3 variables is obtained. Bibliogr. 6.

Keywords: computation complexity, generalized $P$-schemes, ternary linear function.

UDC: 519.714

Received: 11.07.2011
Revised: 30.11.2011


 English version:
Journal of Applied and Industrial Mathematics, 2012, 6:4, 403–409

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025